# SDR 07FDEA02125

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SLAT TELESCOPIC DUCT CUT-OUT FOUND CRACKED APPROX 0.25" IN LENGTH.  [07-03-07]  REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG. 43 VOL.I. CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
